# SDR AALA20020762

- Difficulty date: May 28, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE AFT SEAT MOUNTED EMERGENCY EXIT LIGHTS FROM ROW 20-31 INOPERATIVE.  REPAIRED EMERGENCY EXIT WIRE IN AFT AIR STAIRS AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
